# SDR SIMA3636

- Difficulty date: December 28, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- System (JASC): 3350 · Emergency Lighting
- Part: Annunciator
- Condition: Stuck
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3731 - FLIGHT ATTENDANT EMERGENCY LIGHT ANNUNCIATOR BUTTON STUCK IN.  UNSTUCK SWITCH AND CLEANED.  OPS CHECK GOOD.  (M)
